# SDR COMA9710305

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Valve
- Part number: 38E966A
- Condition: Leaking
- Location: Wing
- Part time: 11,050 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT BLEED AIR DUCT LEAK WARNING.  REPLACED A LEAKING DE-ICE PRESSURE REGULATOR VALVE.
